MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 6; CEMENTLESS HIP STEM
Model Number 01.18.436
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause is unknown.At 9 months post primary the surgeon revised the stem and head with competitor components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11-april-2022: lot 2004062: (b)(4) items manufactured and released on 30-july-2020.Expiration date: 2025-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14267101
Report Number3005180920-2022-00324
Device Sequence Number14878762
Product Code LZO
UDI-Device Identifier07630040720250
UDI-Public07630040720250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2025
Device Model Number01.18.436
Device Catalogue Number01.18.436
Device Lot Number2004062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale